# SDR 07FDEA05035

- Difficulty date: December 12, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622193
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD LEADING EDGE, INNER PANEL AT LEADING EDGE.  STATION 106 TO 130 HAS RIVETS PULLED THROUGH AND CRACKS IN SKIN AT 3 LOCATIONS  STOP DRILLED CRACKS.  HFEC INSP AROUND STOP DRILLED HOLED.  FABRICATED REPAIR   DOUBLERS, PRIMED AND PAINTED AND INSTALLED.  REF FED EX DWG SR27-57-009 AND SRM 51-30-2.
